i suffered serotonin syndrome last saturday because of a mixture of pot and lexapro.. today durring school for about 10 minutes i had about 15 involuntary twitches.. noticeable ones (which sucked because i'm new and sit at the front of the class).. and i'm now taking wellbutrin sr and am going to take depakote..
my personality is also still effected... in addition to some of the beginning side effects of wellbutrin SR.
does serotonin syndrome ever go completely away? is the wellbutrin SR and/or depakote a bad idea? will a joint ever relax me again? or am i forever twitchy, crazy, and sensitive to marijuana?
ps: i have already quit marijuana until i'm comfortable with it again. please dungive replies involving stuff like "marijuana is a serious drug and you should never do it".. unless it has something to do w/ long term effects of seronin syndrome or what not.. because lets be serious, the lexapro is what did this to me. not the pot. the pot was only is only a small factor when combined with that ***** medicine...
this is such a hard to research subject.. so thank you so very much in advanced if you have any useful information on the subject.. i hate not being able to act normal, everything i say or do is a rant... as you can see.
as much as you do not want to hear this, you will not recover until you quit smoking and i mean permanently. there is a high relation between smokers and mental disorders. how long did you take the lexapro? i would suggest continue your meds for several more months and quit smoking like you had said. and then try and gradually get off the meds over time. start taking them every other day, then every week, just very gradually stopping...
so are you saying i DO have perminant brain damage? and the pot will never make me mellow again?
or is pot just bad and i shouldn't do it until i recover and never doing it again is just a good idea?
oh, and i only took 1 lexapro sr.. Serotonin syndrome is extremely rare and lexapro is just something i should never touch. because seriously, had i not tooken the lexapro and just smoked pot i would've fallen asleep giggleing to some cartoon.
yeah i dont think lexapro was the right med to prescribe for you. but i don't believe you have permanent brain damage. you dont get serotonin syndrome from taking 1 lexapro. i think you should take xanax but they probably didnt give that to you because you smoke and xanax is very addicting and very dangerous when smoking marijuana. it calms the nervous system down so it could probably stop the twitching. i really dont think you should take SSRIs (meds like lexapro). if you can stop smoking, ask for xanax. it will make you feel more calm but somewhat tired at first. you can take it with your other meds as well if you'd like.
thanks for the reply.
does xanax have any long term benefits, i mean once i stop taking it? and 1 lexapro is all it takes for someone who is suseptive to Serotonin syndrome... it's like dropping acid.. once you take your first hit the second hit wouldn't even matter (once your tripping that is)... or so i'm told by people who have suffered the same... i take wellbutrin SR now and i get small bouts of twitching every now and then.. in 2 weeks they're gonna put me on depakote to stabilize the effects of of the Wellbutrin... i'll gladly quit marijuana for many a months.. but i dunwanna medicate myself for more than a few more months... it's obviously doing some sort of damage to me.. what with the shivvers and crap.. that stuff wasn't even there before i started poisoning myself... the only reason i'm on meds is because they tell me "staying up late at night being super creative is manic and it can cause perminant brain damage".. does that sound like bs or what?